Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Treated with vanlaflexine, lamotrozine, buspin for depression. Permanant cure?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
I am suffering from depression for last two years. Have been treated with vanlaflexine, lamotrozine, bupropion, buspin. Got only partial relief. Now on lamotrozine-100 (twice), bupropion-300 (Morning), buspin-10 (twice). Energy level remains very low. Irritation and anger on small issues. Now added mirtakem 7.5 in evening, it is causing too much of sleep. Do I continue or any changes suggested for better response.
Posted Mon, 16 Sep 2013 in Depression
Answered by Dr. Anjana Rao Kavoor 1 hour later
Brief Answer:
Dose optimization necessary

Detailed Answer:
Thanks for writing in to us.

I would like to know your complete treatment chart with details

1. When treatment was initiated with vanlaflexine, lamotrozine, bupropion, buspin and for how long?
2. Since how long you have been taking lamotrozine-100 (twice), bupropion-300 (Morning), buspin-10 (twice) and mirtakem 7.5?

Low energy levels, irritation and sleepiness will be discussed in detail once I know your complete medication history.

Waiting for an early update

Dr A. Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor